# SDR 2001UALA00594

- Difficulty date: April 26, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 18,863 hours, 2,906 cycles
- Engine: Pwa PW4090
- Engine time: 14,713 hours, 2,621 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8228305
- Part serial: 41710027
- Condition: Out Of Tolerance
- Location: Lt Engine
- Part time: 14,713 hours, 2,621 cycles
- Component: Engine, Pwa, PW40903
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON T/O, WHEN ENGAGING AT UPON THRUST APPLICATION, LT ENG LAGGED BEHIND RT, ADDED THROTTLE MANUALLY, EVENTUALLY ALL THE WAY TO STOP EPR WAS PEGGED 1.395 (1.444=REDUCED TO) WITH RT ENG. AT 1.44.  ENGS NORMAL OPS AT SETTING OF CLIMB.  REPLACED ELECTRONIC ENGINE CONTROL AND ACCOMPLISHED HIGH POWER RUN-UP. EEC INTERNAL PRESSURE SENSOR FOR P2 WAS FOUND HIGH OUT OF LIMITS.
